# SDR RU3A20131114012

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 8,863 hours, 4,252 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH MAIN GEAR "UNSAFE" LIGHTS REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION.  REMAINED ILLUMINATED AFTER GEAR EXTENSION.
